# SDR DJFA20140212001

- Difficulty date: February 12, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N82161
- Make and model: Emb EMB-505
- Aircraft serial: 50500054
- Aircraft time: 978 hours, 766 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Starter Gen
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: B

## Discrepancy

CREW COMPLIED WITH AN EMERGENCY DESCENT DUE TO ELECTRICAL LOSS AFTER BATTERY EXCEEDANCE MESSAGE DISPLAYED.  STARTER GENERATOR & GCU WERE REPLACED.  PHASE 3 OVERSPEED INSPECTION WAS COMPLIED WITH & NO DEFECTS NOTED.  THE ACFT WAS RETURNED TO SERVICE.
